# SDR SWAA2022030440074

- Difficulty date: March 14, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 59,862 hours, 35,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-REF DEFECT NO:G636781; FIVE FASTENER HOLES WITH VARYING DEGREES OF ELONGATION IN UNDERLYING STRUCTURE.-REF DEFECT NO:G636770; FASTENER PULLED THRU PANEL 193AR. -REF DEFECT NO:G636786; PANEL 193AR HAS FOUR DAMAGED HOLES. / DAMAGE ON PNL 193AR AND DAMAGE ON UNDERLYING STRUCTURE IS REPAIRED ON CUSTOMER CARDS #T953777; T953778
